The nonlocal boundary value problem with perturbations of mixed boundary conditions for an elliptic equation with constant coefficients. I

Keywords: differential equation with partial derivatives, eigenfunctions, Riesz basis
Published online: 2019-12-31


In this article we investigate a problem with nonlocal boundary conditions which are multipoint perturbations of mixed boundary conditions in the unit square $G$ using the Fourier method. The properties of a generalized transformation operator $R: L_2(G) \to L_2(G)$ that reflects normalized eigenfunctions of the operator $L_0$ of the problem with mixed boundary conditions in the eigenfunctions of the operator $L$ for nonlocal problem with perturbations, are studied. We construct a system $V(L)$ of eigenfunctions of operator $L.$ Also, we define conditions under which the system $V(L)$ is total and minimal in the space $L_{2}(G),$ and conditions under which it is a Riesz basis in the space $L_{2}(G).$ In the case if $V(L)$ is a Riesz basis in $L_{2}(G),$ we obtain sufficient conditions under which nonlocal problem has a unique solution in form of Fourier series by system $V(L).$

Article metrics
PDF downloads: 204
Abstract views: 613
How to Cite
Baranetskij Y., Kalenyuk P., Kopach M., Solomko A. The Nonlocal Boundary Value Problem With Perturbations of Mixed Boundary Conditions for an Elliptic Equation With Constant Coefficients. I. Carpathian Math. Publ. 2019, 11 (2), 228-239.

Most read articles by the same author(s)

1 2 > >>